Dr Srilakshmi Krishnamoorthy
Assistant Professor Grade I (Maths)
  +91 (0)471 - 2778149
  srilakshmi@iisertvm.ac.in

Research Interests:    Number theory, Graph Theory and Combinatorics

 

Publications & Preprints :

1. Resistance distance in connected balanced graphs (with R. Balakrishnan) arxiv:2201.11405

2. A study on p-divisibility of class numbers of certain family of imaginary quadratic fields (with R. Muneeswaran) arXiv:2111.04387

3. On the existence of euclidean ideal class in quadratic, cubic and quartic extensions (with P. Sunil Kumar). arXiv:2110.00225.

4. On the existence of a non-principal Euclidean ideal class in biquadratic fields with class number two (with P. Sunil Kumar). arXiv:2009.06464

5. On zero-sum subsequences of length exp(G) (with Umesh Shankar & Karthikesh). arXiv:2005.12042

6. Note on the p-divisibility of class numbers of an infinite family of imaginary quadratic fields. (with P. Sunil Kumar), Glasgow Journal of Mathematics, 2022.

7. The Eisenstein and winding elements of modular symbols for odd square-free level. To appear in the Indian Journal of Pure and Applied Mathematics, 2022.

8.  Some congruences for (S,T)-regular bipartitions modulo T. (with T. Kathiravan), Integers, 2021. Paper No. A15.

9. Some new congruences for l-regular partitions modulo 13, 17, and 23. (with S. Abinash and T. Kathiravan, Hardy-Ramanujan Journal, 2019, volume 42,73 – 84.

10. Lifting congruences to weight 3/2 (with Neil Dummigan). Journal of Ramanujan Mathematical Society. Dec. 2017, 431– 440.

11. A note on the coefficients of a Cohen-Eisenstein series, International Journal of Number Theory, vol. 12, no. 5, 2016, 1149 – 1161.

12. On sign changes for almost prime coefficients of half-integral weight modular forms (with Ram Murty), Mathematika, vol 62, no. 03, 2016, 801 – 810.  

13. On the Eisentein elements of level a product of two distinct primes(with Debargha Banerjee), Pacific Journal of Mathematics, 281, 2016, 257 – 285.

14. On subfields of the modular function fields, Bulletin of Kerala Mathematics Association, 2013, 33 – 40.

15. Powers of 2 in modular degrees of modular abelian varieties (with N. Dummigan), Journal of Number Theory, no.2. 2013, 501 – 522.

16. On Davenport’s constant (with P. Rath and R. Thangadurai), International Journal of Number Theory, 2008, no. 1, 107 – 115.

17.  Modular degrees of elliptic curves, Proquest LLC, Ann Arbor, MI, 2011. Thesis (Ph.D.) - Sheffield University, U.K. 97 pp.